Health Risks Associated With Weight Loss Drugs and Supplements

by Staff Blogger | July 29th, 2014

There’s a stigma in the United States certain body types are less attractive. This leads many to use weight loss products and drugs to achieve their desired body shapes. Unfortunately, using these products can lead to adverse health events.

Studies link Primary Pulmonary Hypertension (PPH) to the use of certain appetite suppressants. This condition can cause patients to experience high blood pressure in the main artery that runs to the lungs, leading to a variety of health problems and even death. There is no cure for the disease, and it gets worse with time.

The American Lung Association lists some of the most common symptoms associated with PPH as:

  • Heavy Breathing
  • Chest Pain
  • Coughing Blood
  • Edema
  • Fainting
  • Dizziness
  • Weakness

Some of the medications linked to this condition include:

The drug injury attorneys with Ferrer, Poirot & Wansbrough have seen the devastating results of drug injuries caused by weight loss medications and encourage citizens to use caution and talk to their doctors before trying any new medications, drugs, or supplements.